# SDR MASA200601554

- Difficulty date: June 8, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 6,283 hours, 4,450 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6221 DEN - O/B FLIGHT SPOILER/SPOILERON CAUTION MESSAGE ON LANDING.  MX RESET SYSTEM.  OP'S CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
